I've been taking sertraline for ten days and getting constant anxiety and insomnia along with loss of appetite. Does anyone have the same experience and any idea how long I can expect these symptoms to last? I'm considering stopping it but am scared of more side effects
Sertraline side effects : I've been... - Mental Health Sup...
Mental Health Support
Just to say bare with it.14 days and your almost through the worst of it.most antidepressants are like that.
You can’t just stop meds when there almost in your system,it can shock your body and send you in a spiralling downward motion.
I’m not saying do it but I ended up taking mine in the morning as never slept at all.month down the line I take three at night and one in morning and my meds can take anywhere up to 5 months to have full impact.
I was in bed for three days with migraine etc but I knew they were my last hope plus they weren’t just for deoression
Hi Jon I have also just started taking sertraline for 10 days and also experiencing the same side affects as you. So can completely relate to how you are feeling. I was very concerned and spoke with my dr who advised this is normal & will improve in a few week. Felt better for reaching out to Drs’s.
Ive just started as well 8 days in and feeling the same as you
Thanks everyone, I'll stick with it a while longer and see what happens. Feeling a bit rough.
I have been prescribed sertaline but too scared to take it because of the potential side effects and think I can't cope feeling any worse than I do. Well done for taking it x
Hi I’m exactly the same as you. It’s been sitting in my cupboard for weeks but I don’t want to feel worse than I do - even though I know that only lasts a week or so - which I could take them and have a Valium or something while they are getting into my system, to tie the edge off
I've taken my first one today. I've never taken antidepressants before and am a bit nervous about the potential side-effects also.
Your Mental Health could be causing you to feel the way you do.
It will take upwards of five weeks to begin to get used to this medication
Keep on the treatment that has been advised and follow your Doctors advice.
It can be important you stick to the dose your Doctor has prescribed, however you can approach your GP and ask what He advises. This medications yes has unwelcome side affects in the early days. I have been on my medications for thirty years and will take a reduced dose as I get older. Why would I change. If it is not bust why change it
Had a rough night. High anxiety and no sleep.
Snap except the loss of appetite ,they also made me constantly flushed, I had to ditch sertraline and switch to escitalopram which was amazing( weaning off now) apart from really bad jaw clenching/pain after a few months.one of the reasons I'm stopping but that aside they really helped me. Pros and cons.
Hi, sorry for my last reply being so short but it was all I could muster because of the way I felt. The thing is, later that evening my anxiety almost disappeared completely and it happened really quickly. It remained at bay all night although I still had some trouble sleeping but didn't mind as I felt OK. A little shakey this morning but feeling better as the day goes on. Has anyone had a similar experience? Mabey day 11 is the day I turned the corner. Fingers crossed.
I take 125mg in the morning and it definitely improves my mindset after a couple of hours. When I wake up I feel dreadful but don't have any side affects at all. I think you should stick with it for a while.
Not what you're looking for?
You may also like...
I've been on Sertraline for several weeks now. The side effects seem to have got worse. I am now...
dissapeared 😢, do the side affects ease? And has anyone found sertraline helps their anxiety?...
beyond terrible. Has anyone else experienced these symptoms? Thanks
No clear diagnosis ? Depression anxiety though symptoms seem to be mostly wooziness and...
Is this normal withdrawal symptoms or should I be worried?
How long until I get back to normal?